# SDR RTE2004F00000

- Difficulty date: July 2, 2004
- Submitted: August 11, 2004
- Operation: Air carrier
- Aircraft: N9379H
- Make and model: Cessna 172M
- Aircraft serial: 17266128
- Engine: Lyc O320E2D
- Propeller: Mcauly 1C160CTM
- System (JASC): 6113 · Propeller Spinner Section
- Part: Bulkhead
- Part number: 055032112
- Condition: Cracked
- Location: Prop Spinner
- Part time: 227 hours
- Component: Propeller
- Component part number: 1C160DTM7557
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING POST FLIGHT INSPECTION, FOUND SEVERAL SPINNER SCREWS LOOSE, AND ONE MISSING THAT HAD BEEN THERE AT PREFLIGHT.  REMOVED SPINNER TO INVESTIGATE, AND FOUND FORWARD BULKHEAD CRACKED, WITH MANY SMALL PIECES MISSING.  DURING PROPELLER REMOVAL TO REPLACE DAMAGED PARTS, FOUND PROPELLERS TO INSTALLED AND CLOCKED CORRECTLY, INCLUDING BOLT TORQUES IAW  MFG MM.  INSPECTION FOUND PROPELLER UNDAMAGED, AND IN AIRWORTHY CONDITION.  NO APPARENT CAUSE COULD BE DETERMINED, DEFECTIVE PART FROM MFG SUSPECTED.  TT 227 HOURS.  ACCUMULATED IN LESS THAN A THREE MONTH PERIOD.  PILOT REPORTED NO VIBRATION OR ANY OTHER OPERATIONAL CONCERNS.
